# SDR SWAA2023082190167

- Difficulty date: August 16, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 53,509 hours, 27,362 cycles
- Engine: Cfmint CFM567B242
- Engine time: 78,372 hours, 45,886 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: A, R
- Precautionary procedure: D, E

## Discrepancy

RIGHT ENGINE SURGE/CAUGHT FIRE; ENG PARAMETERS EXCEEDED. ENG SHUT DOWN IN FLIGHT. NORMAL LANDING 132.0 BRAKE COOLING INSPECTION CONDUCTED BT HOU ARFF.<[01] INSP?D BOOSTER BLADES; HPC 1;2;3;4;7;8 ; HPT; LPT; AND COMBUSTION CHAMBER NO DAMAGE FOUND. PLUGS 2;4;6;8;10;11;17 OPENED FOR INSP. PLUGAS 2;4;6;8;10;11;17 INSTALLED;[02] REMOVE PAD FOR BORO; INSTALLED PAD AND LEAK CHECKED;[03] COMPLIED WITH FLAMES OR SMOKE FROM ENGINE EXHAUST OR CENTER PLUG FIM 21-05 TASK 11.. AND FIM 71-05 TASK 805 ENGINE STALL/ SURGE. DETERMINED ENGINE REQUIRES REPLACEMENT;[04] REPLACED #2 ENGINE PER 771-00-01 (REM/INST - POWER PLANT) REF [TTG8Q0064QRQ];[05] ADDED SELECT REFERENCE
